# SDR CALA2025013102152

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N69816
- Make and model: Boeing 737924ER
- Aircraft serial: 42176
- Aircraft time: 35,892 hours, 12,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW FLOOR LIGHTING AT 9C/10C NEEDS RESECURING RESECURED LIGHT AND OPS CHECK GOOD REF. AMM 33-51-11. OK TO CONTINUE.
